Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 138, NWS Austin/San Antonio, TX

November 15, 2011Kinney County, Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Nov 15, 2011, 3:11 AM CST for Kinney County, Maverick County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2011, 3:11 AM CST (09:11 UTC)
Expired
Nov 15, 2011, 4:15 AM CST
In force
64 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Kinney County, TX, Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 60 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 2:14 AM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 9.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2011-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2011-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
948 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

342 
WUUS54 KEWX 150911
SVREWX
TXC271-323-151015-
/O.NEW.KEWX.SV.W.0138.111115T0911Z-111115T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CST TUE NOV 15 2011

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KINNEY COUNTY...
  MAVERICK COUNTY...

* UNTIL 415 AM CST.

* AT 306 AM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 21 MILES NORTHWEST OF QUEMADO TO QUEMADO TO
  8 MILES WEST OF EAGLE PASS TO 19 MILES SOUTHWEST OF EL INDIO...
  AND MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE NORMANDY...ROSITA SOUTH...
  ROSITA NORTH...PALOMA...DARLING...SPOFFORD AND ANACACHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2858 10041
      2867 10052 2881 10055 2891 10065 2909 10068
      2917 10079 2922 10080 2936 10015 2845 10014
      2845 10036
TIME...MOT...LOC 0910Z 238DEG 29KT 2921 10081 2899 10065
          2869 10058 2841 10056

$$
2 follow-up statements
610 
WWUS54 KEWX 150934
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 AM CST TUE NOV 15 2011

TXC271-323-151015-
/O.CON.KEWX.SV.W.0138.000000T0000Z-111115T1015Z/
KINNEY TX-MAVERICK TX-
334 AM CST TUE NOV 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR MAVERICK AND SOUTHERN KINNEY COUNTIES...

AT 330 AM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 
MILES WEST OF SPOFFORD TO 6 MILES SOUTHWEST OF SPOFFORD TO 11 MILES 
NORTHEAST OF EAGLE PASS TO 9 MILES NORTH OF EL INDIO...MOVING 
NORTHEAST AT 35 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE ANACACHO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2847 10038 2849 10037 2853 10042 2858 10041
      2867 10052 2881 10055 2891 10065 2909 10068
      2917 10079 2922 10080 2936 10015 2845 10014
      2845 10036
TIME...MOT...LOC 0934Z 238DEG 29KT 2919 10064 2914 10046
          2883 10033 2866 10032

$$
901 
WWUS54 KEWX 151014
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
414 AM CST TUE NOV 15 2011

TXC271-323-151022-
/O.EXP.KEWX.SV.W.0138.000000T0000Z-111115T1015Z/
KINNEY TX-MAVERICK TX-
414 AM CST TUE NOV 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK AND SOUTHERN KINNEY
COUNTIES WILL EXPIRE AT 415 AM CST...

AT 410 AM CST...THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST AND 
OUT OF MAVERICK AND SOUTHERN KINNEY COUNTIES. AS A RESULT...THE 
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 415 AM CST. 

SOME WIND GUSTS UP TO 40 MPH CAN STILL BE EXPECTED FOR THE NEXT 30 
MINUTES. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST
TUESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 2847 10038 2849 10037 2853 10042 2858 10041
      2867 10052 2881 10055 2891 10065 2909 10068
      2917 10079 2922 10080 2936 10015 2845 10014
      2845 10036
TIME...MOT...LOC 1012Z 238DEG 29KT 2935 10034 2930 10016
          2899 10003 2882 10002

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 11:31 PM CST, 3 hours 40 minutes earlier.

Area forecast discussion, Nov 14, 11:31 PM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CST MON NOV 14 2011

.DISCUSSION...
SEE AVIATION FOR THE 06Z TAF DISCUSSION.

&&

.AVIATION...
MAIN FORECAST CHALLENGE IS THE ONSET IFR CONDITIONS ASSOCIATED
WITH TSTMS. ATTM THE UPPER LEVEL LOW PRESSURE SYSTEM WAS LOCATED
OVER NORTHEAST MEXICO WEST OF BIG BEND MOVING EASTWARD. RADAR
COMPOSITE LOOP DEPICTED INCREASING CONVECTION OVER NORTHEAST
MEXICO MOVING NORTHEASTWARD. THE 00Z NAM HAS THE UPPER LEVEL LOW
CROSSING THE RIO GRANDE AFTER 12Z AND MOVING ACROSS THE I-35
CORRIDOR AFTER 18Z. GOOD LOW LEVEL MOISTURE ADVECTION AND
ASSOCIATED WARM ADVECTION SHOWERS WILL OCCUR WELL IN ADVANCE OF
THIS SYSTEM SO MVFR CONDITIONS WILL PREVAIL OVERNIGHT. THUNDERSTORMS
WILL BE MORE LIKELY NEAR THE CORE OF THE UPPER LOW AS A QUASI-
LINEAR CONVECTIVE COMPLEX DEVELOPS AND MOVES EASTWARD ACROSS SOUTH
CENTRAL TEXAS. THERE WILL BE A FEW HOURS OF IFR CONDITIONS AT THE
I-35 TERMINALS TUESDAY ASSOCIATED WITH THE PASSAGE OF THE QUASI-
LINEAR CONVECTIVE COMPLEX. SFC WINDS AHEAD OF THE SYSTEM WILL BE
SOUTHERLY AT 5 TO 15 KTS...VEERING TO THE WEST AND NORTHWEST ON
TUESDAY FOLLOWING THE PASSAGE OF THE SFC TROF ASSOCIATED WITH THE
UPPER LEVEL STORM SYSTEM. VFR CONDITIONS WILL PREVAIL TUESDAY
AFTERNOON AND EVENING FOLLOWING THE PASSAGE OF THE CONVECTIVE
COMPLEX.

FYI...THE DFX RADAR IS OUT OF CALIBRATION AND IS RUNNING HOT SO
ECHOES WILL APPEAR STRONGER THAN THEY ACTUALLY ARE. BEST TO RELY
ON KSJT AND KEWX RADARS FOR STORM INTERROGATION.

&&

.PREV DISCUSSION... /ISSUED 900 PM CST MON NOV 14 2011/

DISCUSSION...
MAIN TRENDS WITH FORECASTS ARE ON TRACK...WITH INCREASING CHANCES
OF RAIN LATER TONIGHT THROUGH TUESDAY MORNING. FOR THE EVENING
PERIOD UNTIL MIDNIGHT...LEFT CHANCE OF SHOWERS OR THUNDERSTORMS
FOR MAINLY THE WEST TO NORTH PART OF SOUTH CENTRAL TEXAS...ALONG
AND WEST TO NORTH OF A PEARSALL TO JOHNSON CITY TO AUSTIN LINE.
SOUTH AND EAST OF A PEARSALL TO JOHNSON CITY TO AUSTIN LINE...
SHOWED MAINLY INCREASING LOW CLOUDS THRU MIDNIGHT...WITH
A MENTION OF ISOLATED SHOWERS OVER THE EASTERN EDGE OF LAVACA
AND FAYETTE COUNTIES...WHERE WARM AIR ADVECTION THIS EVENING
COULD CAUSE ISOLATED SHOWERS.

FORECAST SOLUTIONS STILL SHOW THE FALL RAIN MAKING WEATHER SYSTEM
TO THE WEST BRINGING A GOOD CHANCE OF RAIN TO SOUTH CENTRAL TEXAS
BETWEEN MIDNIGHT TONIGHT AND NOON ON TUESDAY. AS THE AXIS OF THE
STORM SYSTEM MOVES EAST OF IH-35 TUESDAY AFTERNOON...DECREASING
CHANCES OF RAIN STILL SHOW FROM THE WEST FROM THE AFTERNOON TO
THE EARLY EVENING HOURS.  THESE TRENDS ARE REFLECTED WITH ONGOING
FORECASTS. MADE SOME ADJUSTMENTS TO THE FIRST 24 HOURS THROUGH
TUESDAY BASED ON TRENDS FROM 3 PM TO 8 PM AND THE 18Z AND 00Z
FORECASTS SOLUTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  75  57  76  50 /  80  80  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  67  75  52  76  46 /  80  80  10  -   -
NEW BRAUNFELS MUNI AIRPORT     67  78  55  78  49 /  80  80  -   -   -
BURNET MUNI AIRPORT            63  75  53  73  45 /  80  70  10  -   -
DEL RIO INTL AIRPORT           59  82  54  82  50 /  60  10   0   0  -
GEORGETOWN MUNI AIRPORT        65  74  54  74  45 /  80  80  10  -   -
HONDO MUNI AIRPORT             62  80  53  81  47 /  80  60  -   -   -
SAN MARCOS MUNI AIRPORT        67  76  54  77  48 /  80  80  10  -   -
LA GRANGE - FAYETTE REGIONAL   69  76  57  77  49 /  50  80  10  -   -
SAN ANTONIO INTL AIRPORT       65  79  57  79  51 /  80  80  -   -   -
STINSON MUNI AIRPORT           66  81  58  81  51 /  80  80  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...13
SYNOPTIC/GRIDS...08
Hazardous weather outlook, Nov 14, 8:40 PM CST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CST MON NOV 14 2011

TXZ171>173-183>194-202>209-217>225-228-151115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
840 PM CST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

AN UPPER LEVEL STORM SYSTEM WILL MOVE EASTWARD TOWARDS SOUTH CENTRAL
TEXAS OVERNIGHT. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
DEVELOP OVERNIGHT IN ADVANCE OF THE UPPER LEVEL STORM SYSTEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THE UPPER LEVEL STORM SYSTEM WILL CONTINUE TO MOVE EAST ACROSS SOUTH
CENTRAL TEXAS ON TUESDAY. NUMEROUS SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE UPPER LEVEL STORM SYSTEM...EXITING SOUTH CENTRAL TEXAS
BY MID-AFTERNOON. HEAVY RAINFALL AND A FEW SEVERE STORMS ARE
POSSIBLE ON TUESDAY...MAINLY EAST OF HIGHWAY 281. THE MAIN THREAT
WILL BE DAMAGING WINDS...ALTHOUGH SOME HAIL IS POSSIBLE AS WELL.
MINOR FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS URBAN AREAS.

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO TUESDAY MORNING.

In the hours before

Special weather statement, Nov 14, 11:53 PM CST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1153 PM CST MON NOV 14 2011

TXZ171>173-183>194-202>209-217>225-228-150900-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1153 PM CST MON NOV 14 2011

...MUCH NEEDED RAINFALL LIKELY AFTER MIDNIGHT THROUGH TUESDAY...

A FALL RAIN MAKING WEATHER SYSTEM JUST WEST OF THE BIG BEND WILL
CONTINUE MOVING EAST TONIGHT...AND MOVE ACROSS SOUTH CENTRAL TEXAS
FROM EARLY TUESDAY MORNING TO THE AFTERNOON HOURS ON TUESDAY.

RAIN IS EXPECTED TO FORM IN ADVANCE OF THIS DISTURBANCE THROUGH
EARLY TUESDAY MORNING ACROSS SOUTH CENTRAL TEXAS. RAIN CHANCES ARE
EXPECTED TO INCREASE THROUGH TUESDAY MORNING...WHEN MORE NUMEROUS
SHOWERS AND THUNDERSTORMS ARE POSSIBLE.

RAIN...WITH SHOWERS AND THUNDERSTORMS...TUESDAY MORNING IS
EXPECTED TO MOVE TO THE EASTERN PART OF SOUTH CENTRAL TEXAS IN
THE MID TO LATE AFTERNOON ON TUESDAY.  LOCALLY HEAVY RAINFALL
IS POSSIBLE.  A FEW SEVERE STORMS COULD DEVELOP FROM EARLY
TUESDAY MORNING THROUGH THE AFTERNOON NEAR AND EAST OF
HIGHWAY 281. THE MAIN THREAT WILL BE DAMAGING WINDS...
ALTHOUGH SOME HAIL IS POSSIBLE AS WELL.

MINOR URBAN FLOODING IS POSSIBLE TUESDAY...ESPECIALLY ACROSS
URBAN AREAS.

STORM TOTAL RAINFALL AMOUNTS FROM ONE QUARTER TO ONE INCH OVER
THE WEST PART OF SOUTH CENTRAL TEXAS TO ONE TO TWO INCHES OVER THE
EAST PART OF THE AREA ARE POSSIBLE ON TUESDAY.

GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS
AND WARNINGS.
Special weather statement, Nov 15, 1:41 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 AM CST TUE NOV 15 2011

TXZ202-217-150815-
KINNEY-MAVERICK-
141 AM CST TUE NOV 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK AND WESTERN
KINNEY COUNTIES UNTIL 215 AM CST...

AT 139 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF QUEMADO...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAINS AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STANDART...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Nov 15, 3:03 AM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CST TUE NOV 15 2011

TXZ202-217-151000-
KINNEY-MAVERICK-
303 AM CST TUE NOV 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHWESTERN KINNEY
COUNTIES UNTIL 400 AM CST...

AT 301 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF QUEMADO TO 9 MILES SOUTHWEST OF QUEMADO TO 18 MILES SOUTHWEST OF
EAGLE PASS...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH BRIEF HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  QUEMADO...
  EAGLE PASS...
  SPOFFORD...
  NORMANDY...
  ROSITA SOUTH...
  ROSITA NORTH...
  PALOMA...
  DARLING...
  LAUGHLIN AFB AUX FIELD...
  SECO MINES...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 1:52 AM CSTSevere Thunderstorm WarningEWXKinney53 min
Nov 15, 4:09 AM CSTSevere Thunderstorm WarningEWXUvalde, Zavala36 min
Nov 15, 4:46 AM CSTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala31 min
Nov 15, 8:43 AM CSTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays, Kendall107 min
Nov 15, 10:15 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays, Travis105 min
Nov 15, 11:29 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca2 hr
Nov 15, 12:26 PM CSTSevere Thunderstorm WarningEWXFayette, Lavaca34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.